MathSciNet Relay Station
MathSciNet bibliographic data
MR2334955 28A80 (28A78)
Liu, Qing-Hui; Xi, Li-Feng; Zhao, Yan-Fen Dimensions of intersections of the Sierpinski carpet with lines of rational slopes. Proc. Edinb. Math. Soc. (2) 50 (2007), no. 2, 411–427.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement